# SDR FDEA201610113681

- Difficulty date: October 11, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 73,042 hours, 25,712 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005184A
- Part serial: A40184
- Condition: Delaminated
- Location: Nr 7 Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION FOUND IN THE RT OTBD SLAT NR 7 T/E WEDGE UPPER AND LOWER SURFACE AT IB END.  REMOVED AND REPLACED IAW AMM 27-81-02 ACCOMPLISHED EA F-5750-T0329030.
